I am a 26 year old female and I began taking Spironolactone to treat adult acne. I started noticing results after only 2 weeks. After 3 weeks my face was completely clear! I was extremely happy with these results and for the first time in 10+ years I felt good without make-up on. Unfortunately, I had some adverse side effects to this medication. From day 1 I became fatigued more easily, and even had a difficult time getting through a fitness class that I have been taking for the last 3 years (it was abnormal for me to have a hard time working out). Although I felt more easily fatigued, I slept better through the night which was nice. I was told to go off of the medicaiton by a doctor, after I had a series of episodes that landed me in the ER. In the episodes I would get the shakes, lightheadedness, tingly then numb feeling in my legs and fingers - then I would start to black out. During that time my heart rate and blood pressure would sky rocket. Since the only thing the doctor could determine that was different in my body and normal routine was the mediciation, she suggested to stop taking it. That being said, I believe my side effects were caused by the high dose I was prescribed to take, which was 200mg per day. If your doctor suggests taking Spironolactone for female adult acne, I would highly recommend trying it BUT start a much lower dose. After doing my research it appears that most doctors start patients at a dose from 25mg - 50mg and then go up if needed. My doctor started me at a dose of 200mg per day, and I truly believe my body just couldn't adjsut to the medication at that high of a dose. Spironolactone really worked for me to get rid of acne, and the side effects I experienced seem to be a very rare occurance. Even after what I went through, I would suggest you give it a try. I was so happy to have a clear face for once and I am sad my body did not like the medicine - but that doesn't mean the same will happen for you. Good luck and I hope my review was helpful!